Los Alamos National Laboratory
Phone| Search
T-5 HomeResearchPublications › chartrand-2003-multipliers
› Contact › People › Research
› Projects › Highlights › Publications
› Jobs › Visitor Info

Cite Details

Rick Chartrand, "Multipliers and Carleson measures for D(μ) ", Integral Equations Operator Theory, vol. 45, pp. 309--318, 2003

Abstract

In this paper, the multipliers of the Dirichlet-type space D(μ) associated with a positive measure μ on the unit circle are characterized in terms of μ-Carleson measures. A geometric description of μ-Carleson measures is given for the cases of μ being absolutely continuous with an A2 weight, and of μ being a finite sum of atoms.

BibTeX Entry

@article{chartrand-2003-multipliers,
author = {Rick Chartrand},
title = {Multipliers and Carleson measures for $D(\mu)$ },
year = {2003},
urlhtml = {http://www.springerlink.com/openurl.asp?genre=article&id=doi:10.1007/s000200300007},
journal = {Integral Equations Operator Theory},
volume = {45},
pages = {309--318}
}